Top 9 Best Acetaminophen – Available On Market

Last Update:

Are you looking for Acetaminophen Reviews? Our experts found 34112 number of feedback online for "Acetaminophen" and shortlisted them. This suggestions is created for those looking for their ideal Acetaminophen. On selected products for the Best Acetaminophen you will see ratings. The rating matrix we have generated is based on user ratings found online. Take a look -

Best Acetaminophen
Disclaimer: As An Amazon Associate I Earn From Qualifying Purchases.
NoProductScoreAction
1Kirkland Signature Extra Strength Acetaminophen 500MG Caplets (1000 Count)9.8Buy On Amazon
2GoodSense Extra Strength Pain Relief9.4Buy On Amazon
3Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief9.4Buy On Amazon
4Rite Aid Acetaminophen PM Caplets - 300 Caplets - Sleep Aid & Pain Relief - Acetaminophen Extra Strength - Pain Reliever - Sleep Aids for Adults - Arthritis Pain Relief - Real Time Pain Relief9.4Buy On Amazon
5ValuMeds Extra Strength Headache Relief Caplets (300-Count) - Nonsteroidal Anti-Inflammatory Pain Reliever - Arthritis9.2Buy On Amazon
6Amazon Basic Care Extra Strength Pain Relief9Buy On Amazon
7Amazon Basic Care Acetaminophen Extended-Release Tablets9Buy On Amazon
8Rite Aid Extra Strength Acetaminophen Easy Tabs Tablets9Buy On Amazon
9GoodSense Acetaminophen Extended-Release Tablets9Buy On Amazon

Comparison Chart for Best Acetaminophen

34112 number of user reviews were available online, which we scanned to find the Acetaminophen. Hopefully, our experts suggestions available in this article will help you find your ideal choice.

Table Of Content:

1. Kirkland Signature Extra Strength Acetaminophen 500MG Caplets (1000 Count)

2. GoodSense Extra Strength Pain Relief

  • ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps.
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

3. Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief

  • PAIN RELIEVER & FEVER REDUCER: Rite Aid Extra Strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
  • EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen Rapid Release Gels to the active ingredient in top brands.
  • EASY-OPEN BOTTLE: When you need pain relief, you want a quick and easy bottle to open.
  • NO ASPIRIN: Each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs.

4. Rite Aid Acetaminophen PM Caplets – 300 Caplets - Sleep Aid & Pain Relief - Acetaminophen Extra Strength - Pain Reliever - Sleep Aids for Adults - Arthritis Pain Relief - Real Time Pain Relief

  • NON-HABIT FORMING: Rite Aid’s PM pain reliever plus sleep aid is non-habit forming, so you can relieve pain, get the sleep you need, and wake up feeling refreshed.
  • PAIN RELIEVER + NIGHTTIME SLEEP AID: Each Rite Aid caplet contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night.
  • PAIN RELIEVER + FEVER REDUCER: Rite Aid Extra Strength Acetaminophen PM caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
  • ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs.

5. ValuMeds Extra Strength Headache Relief Caplets (300-Count) - Nonsteroidal Anti-Inflammatory Pain Reliever - Arthritis

  • All-Over Pain Relief – This extra-strength headache medicine also helps relieve other aches and pains, such as arthritis, muscles aches, toothaches, and menstrual cramps.
  • Advanced Active Ingredients – Comparable to Excedrin Extra Strength, the ValuMeds formula contains 250mg of Acetaminophen, 250mg of Aspirin, and 65mg of caffeine for reliable pain relief.
  • Quick, Reliable Relief – Our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
  • Large Family Size – Each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on.
  • Small Caffeine Boost – ValuMeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity.

6. Amazon Basic Care Extra Strength Pain Relief

  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever.
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

7. Amazon Basic Care Acetaminophen Extended-Release Tablets

  • ACTIVE INGREDIENT: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,.
  • PURPOSE: Amazon Basic Care Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin.
  • PUSH & TURN CAP: The container has a child-resistant cap.

8. Rite Aid Extra Strength Acetaminophen Easy Tabs Tablets

  • PAIN RELIEVER & FEVER REDUCER: Rite Aid Extra Strength Acetaminophen tablets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
  • EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen 500mg tablets to the active ingredient in Extra Strength Tylenol.
  • EASY TO SWALLOW: Sweet coating on the small tablets make them easier to swallow.
  • NO ASPIRIN: Each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin.
  • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs.

9. GoodSense Acetaminophen Extended-Release Tablets

  • ACTIVE INGREDIENT: GoodSense Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg.
  • PURPOSE: GoodSense Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin.
  • PUSH & TURN CAP: The container has a child-resistant cap.

Acetaminophen Buying Guide


Does the thought of finding a great Acetaminophen stress you out? Has your mind been juggling between choices when it comes to buying Acetaminophen in general, specifically regarding which model to choose?
If that’s the case, know that you’re not alone. Many people find it tough to buy the perfect Acetaminophen for themselves. We understand the stress associated with the buying process!
Since you’re here, you are obviously curious about Acetaminophen Reviews. You’ve been bombarded with information, so you need to find a reputable source with credible options before you make any decisions on which product would be best for your needs.
There are many sources that’ll provide you with that information- buying guides or ratings websites, word-of-mouth testimonials from friends or family members, online forums where users share their personal experiences, product reviews specifically found all over the internet and YouTube channels. Only thorough research will ensure that you get the right product.
But that’s not always easy, right? That's why we've taken time to compile a list of the best Acetaminophen in today's market, on your behalf, so that there will be no more worries for you.
How did we come up with the list, you ask? How did we create this buying guide?
  • First, our algorithms collected as much information available about these products from trusted sources.
  • We employed both Artificial Intelligence and large data volume to validate all collected information.
  • Then our AI ranked them on their quality-to-price ratio using industry-standard criteria that let us pick the best Acetaminophen currently on the market!
The products aren’t chosen randomly. We consider several criteria before assembling a list. Some of the criteria are discussed below-
  1. Brand Value: What happens when you go for a not-so-reputable brand just because the price seems cheap? Well, the chance of getting a short-lasting product goes higher. That’s because the renowned brands have a reputation to maintain, others don’t.
Top Acetaminophen brands try to offer some unique features that make them stand out in the crowd. Thus hopefully, you’ll find one ideal product or another in our list.
  1. Features: You don’t need heaps of features, but useful ones. We look at the features that matter and choose the top Acetaminophen based on that.
  2. Specifications: Numbers always help you measure the quality of a product in a quantitative way. We try to find products of higher specifications, but with the right balance.
  3. Customer Ratings: The hundreds of customers using the Acetaminophen before you won’t say wrong, would they? Better ratings mean better service experienced by a good number of people.
  4. Customer Reviews: Like ratings, customer reviews give you actual and trustworthy information, coming from real-world consumers about the Acetaminophen they used.
  5. Seller Rank: Now, this is interesting! You don’t just need a good Acetaminophen, you need a product that is trendy and growing in sales. It serves two objectives. Firstly, the growing number of users indicates the product is good. Secondly, the manufacturers will hopefully provide better quality and after-sales service because of that growing number.
  6. Value For The Money: They say you get what you pay for. Cheap isn’t always good. But that doesn’t mean splashing tons of money on a flashy but underserving product is good either. We try to measure how much value for the money you can get from your Acetaminophen before putting them on the list.
  7. Durability: Durability and reliability go hand to hand. A robust and durable Acetaminophen will serve you for months and years to come.
  8. Availability: Products come and go, new products take the place of the old ones. Probably some new features were added, some necessary modifications were done. What’s the point of using a supposedly good Acetaminophen if that’s no longer continued by the manufacturer? We try to feature products that are up-to-date and sold by at least one reliable seller, if not several.
  9. Negative Ratings: Yes, we take that into consideration too! When we pick the top rated Acetaminophen on the market, the products that got mostly negative ratings get filtered and discarded.

These are the criteria we have chosen our Acetaminophen on. Does our process stop there? Heck, no! The most important thing that you should know about us is, we're always updating our website to provide timely and relevant information.
Since reader satisfaction is our utmost priority, we have a final layer of filtration. And that is you, the reader! If you find any Acetaminophen featured here Incorrect, irrelevant, not up to the mark, or simply outdated, please let us know. Your feedback is always welcome and we’ll try to promptly correct our list as per your reasonable suggestion.

Leave a Comment

Your email address will not be published. Required fields are marked *